# SDR HALA96125

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker Plate
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HNL - FLT 376 - AFTER TAKEOFF, LEFT GEAR UNSAFE LIGHT CAME ON.  FOUND STRIKER PLATE WORN.  REPLACED STRIKER PLATE.  PERFORMED ALTERNATE UPLATCH CHECK ON DOOR PER MM 32-31-4.  OPS CHECKED OK.  (M)
